# SDR AMTA200800002

- Difficulty date: December 31, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS TRACK LIGHTING WIRES EXPOSED NR 2L FLOOR.  RESECURED EMERGENCY LIGHTING WIRES AT 2L FLOOR.  (K)
